Nurofen Ibuprofen Pain & Inflammation Relief Caplets 12pk

$0.42 per 1ea
5 05 ea
loading

Nurofen Ibuprofen pain & inflammation relief caplets (200mg ibuprofen) are oval in shape so they're easier to swallow but contain ibuprofen, the same active ingredient you find in Nurofen.

Nurofen tablets provide up to 8 hours of relief* from pain associated with:

- Headache
- Tension headache
- Migraine headache
- Back pain
- Dental pain
- Period pain
- Muscular pain
- Cold and flu symptoms
- Arthritic pain
- Sinus pain.
- Reduces fever

Always read label. Use only as directed. If symptoms persist see your healthcare professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer. Do not take more than one nurofen or nuromol product at any time. Reckitt Benckiser, Auckland. 0800 40 30 30.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999; Malmstrom et al, 2004; Mehlisch et al, 2010

Products are subject to change and availability. Product information including ingredients, product origins, nutritional information and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels before consuming any products. We endeavour to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.